# SDR UALA2013020400677

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 66,403 hours, 24,491 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 136
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW EICAS MESSAGE DISPLAYED.    INOPERATIVE MESSAGE LIGHT DID NOT EXTINGISH WHEN SWITCH WAS RECYCLED TO OFF THEN ON.  REPLACED WINDOW HEAT CONTROLLER.
